# SDR BZUA2016F00014

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N411YF
- Make and model: Amd FALCON2000
- Aircraft serial: 161
- Aircraft time: 4,605 hours, 3,556 cycles
- Engine: Cfe CFE73811B
- Engine time: 9,138 hours, 5,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED AN ODOR IN THE COCKPIT CLIMBING OUT, ENROUTE AND STILL PERSISTENT.  THE CREW ELECTED TO MAKE A PRECAUTIONARY LANDING.  MAINTENANCE INSPECTED THE ACFT AND ENGINE.  THE ODOR COULD BE ISOLATED BY SHUTTING THE LT ENGINE BLEED.  THE ACFT WAS FERRIED WHERE A BORESCOPE WAS PERFORMED, AND NO CONCLUSIVE FINDS.  ENGINE MFG RECOMMENDS THE LT ENGINE CARBON SEAL ON THE LOANER ENGINE TO BE REPLACED AS A PRECAUTION.
